Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-23677
Barbour, A D; Socoll, S (2009). Local limit approximations for Markov population processes. Journal of Applied Probability, 46(3):690-708.
- Registered users only
View at publisher
We are concerned with the equilibrium distribution of the th element in a sequence of continuous-time density-dependent Markov processes on the integers. Under a th moment condition on the jump distributions, we establish a bound of order on the difference between the point probabilities of and those of a translated Poisson distribution with the same variance. Except for the factor , the result is as good as could be obtained in the simpler setting of sums of independent, integer-valued random variables. Our arguments are based on the Stein-Chen method and coupling.
5 downloads since deposited on 31 Dec 2009
1 download since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Deposited On:||31 Dec 2009 10:16|
|Last Modified:||23 Nov 2012 13:03|
|Publisher:||Applied Probability Trust|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page